# SDR 95ZZZX767

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4279E
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0527
- System (JASC): 2730 · Elevator Control System
- Part: Control
- Condition: Binding
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INVESTIGATION OF OFF AIRPORT LANDING FOUND EVIDENCE OF VACUUM FILTER LINES BEING CHAFED.  IT WAS REPORTED ELEVATOR CONTROL FAILED TO RESPOND DURING TAKEOFF.  SUBMITTER SUSPECTS CHAFE ON HOSE LINES IS INDICATIVE OF BINDING OR A CONTRIBUTING FACTOR TO LOSS OF ELEVATOR CONTROL.  RECOMMENDS MORE ATTENTION TO CONTROL CLEARANCES DURING INSPECTION.  HOSE LINE, PN 7791005.
